# SDR LR7A2015020500508

- Difficulty date: February 5, 2015
- Submitted: February 7, 2015
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,364 hours, 30,559 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 2024T3CLAD0016
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK,  FOUND THE LT AILERON LOWER SKIN WAS DAMAGED.  REPAIRED IAW SRM FIG 51-140-12.
